# SDR VNAA0611038

- Difficulty date: November 28, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N202PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7858
- Aircraft time: 7,122 hours, 7,164 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Part number: 4138T09P01
- Part serial: SBA39393
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 7,122 hours, 7,164 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A RIGHT ENGINE LOW OIL PRESSURE MESSAGE ON CLIMBOUT.  CREW RETURNED TO ATL WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND SERVICED THE ENGINE OIL.  MAINTENANCE ALSO FOUND DAMAGED THE ENGINE CARBON SEAL.  MAINTENANCE REMOVED AND REPLACED THE DAMAGED CARBON SEAL.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
